# SDR DHL2003805006

- Difficulty date: March 20, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N805DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46125
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K, O

## Discrepancy

1)  #7 SMOKE DETECTOR WILL NOT TEST.2)  REMOVE AND REPLACED BULB. CHECKED GOOD PER 26-00.
